DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8331

Title: gamma-delta Routh approximation for interval systems
Authors: BANDYOPADHYAY, B
UPADHYE, A
ISMAIL, O
Issue Date: 1997
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 42(8), 1127-1130
Abstract: The paper presents the gamma-delta Routh approximation for interval systems. The interval gamma's and delta's are evaluated for the higher order interval systems, and then an rth-order approximant is obtained by retaining;he first r, interval gamma's, and delta's, A numerical example illustrates the procedure.
URI: http://dx.doi.org/10.1109/9.618241
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8331
http://hdl.handle.net/10054/8331
ISSN: 0018-9286
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback